Wee Small Hours Blues

Discussion in 'Fibromyalgia Main Forum' started by JimCoyote1942, Mar 22, 2006.

  1. JimCoyote1942

    JimCoyote1942 New Member

    Hello Everyone--I know most of you have felt this way many times. I am having a flare from overdoing exercise last weekend. This is my third night to wake up with pain in the middle of the night. I have been confined to the house and am spending much time in bed. Since I live alone in a mobile home in rural Texas, the loneliness gets me down. My anti-depressants keep me from the darkest depths, but right now I need lots of hugs and lots of encouragement. Jim
  2. JimCoyote1942

    JimCoyote1942 New Member

    Thanks for the hugs. They were nice indeed.
  3. Fudge43

    Fudge43 New Member

    Jim .. it is hard to keep perspective that things will get better .. or at least you will feel better again some time. Especially alone like you are .. I'm sorry that you have to go through this on your own.
    Do you have any kind of hobby or interest that might help occupy your time when you can't sleep .. something to take your mind off the pain for a bit too ? ..
    Hope you feel better soon !
    Fudge : )
  4. tonakay

    tonakay New Member

    Pamper yourself, that's what I do when down and out with the pain. Grab a good book and the heating pad and take it easy....

    Hugz,
    Tona
  5. 69mach1

    69mach1 New Member

    i have my vent post as well..except my ad's are causing my flare from burning heck right now...

    well i just wished i could find one my body will tolerate...i am getting at a loss right now...

    jodie

    chin up texan i have been flaring since they eincreased my as dosage...rare side effect and well i have had to get it...this has been going on since march 1st...

    i can not take this much longer and i am so so tired and take the med and out iam for a few hours...plus i get depressed

    jodie
  6. PITATOO

    PITATOO Member

    I know what you mean by the sleepless nights. I wake up in pain most nights/mornings. But if I take a pain killer I know I will be awake the whole night; they work for me but they also keep me awake. Not sure what anti-depressant you are on but when I was on Wellbutrin I know it kept me awake, heart racing, then you try one that has the opposite effect then it can actually depress you more and also cause weight gain. No answers here - but can listen - Take care - Bobby